# SDR JJBA20150421016

- Difficulty date: April 21, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 31,828 hours, 42,384 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR ACTIVATED & ODOR OF ELEC SMOKE PRESENT IN FLIGHT DECK DURING DESCENT.  POWERED UP ALL ELEC EQUIP & PERFORMED ENG RUNS & BLEED SYS CHECK.  ALL FOUND TO BE SATISFACTORY.
